# SDR AU971660

- Difficulty date: September 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737-4Q8
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Part number: 737M254570114
- Condition: Separated
- Location: Cabin
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PASSENGER SEAT AFT OUTBOARD SEAT LEG TRACK FITTING SEPARATED FROM THE FLOOR TRACK DUE TO THE LOCKING SCREW BACKING OUT OF THE TRACK FITTING. THE SEAT WAS LOCATED AT POSITION ROW 14 DEF.
